Survival probabilities for discrete-time models in one dimension

Makoto Katori, Norio Konno, Hideki Tanemura

Research output: Contribution to journalArticlepeer-review

6 Citations (Scopus)


We consider survival probabilities for the discrete-time process in one dimension, which is known as the Domany Kinzel model. A convergence theorem for infinite systems can be obtained in the nonattractive case.

Original languageEnglish
Pages (from-to)603-612
Number of pages10
JournalJournal of Statistical Physics
Issue number1-2
Publication statusPublished - 2000 Apr
Externally publishedYes


  • Convergence theorem
  • Oriented percolation
  • Survival probability
  • The Domany Kinzel model

ASJC Scopus subject areas

  • Statistical and Nonlinear Physics
  • Mathematical Physics


Dive into the research topics of 'Survival probabilities for discrete-time models in one dimension'. Together they form a unique fingerprint.

Cite this